Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 328, NWS Jackson, MS

July 11, 2007Claiborne County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2007, 4:15 PM CDT for Claiborne County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2007, 4:15 PM CDT (21:15 UTC)
Expired
Jul 11, 2007, 4:45 PM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Claiborne County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 112115
SVRJAN
MSC021-112145-
/O.NEW.KJAN.SV.W.0328.070711T2115Z-070711T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 445 PM CDT

* AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  HERMANVILLE...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN CLAIBORNE COUNTY AT 430 PM CDT

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3210 9079 3198 9096 3179 9073 3204 9073

$$

40
2 follow-up statements
000 
WWUS54 KJAN 112133
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT WED JUL 11 2007

MSC021-112145-
/O.CON.KJAN.SV.W.0328.000000T0000Z-070711T2145Z/
CLAIBORNE MS-
432 PM CDT WED JUL 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CLAIBORNE COUNTY...

AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE EARLIER STORM IN EASTERN 
CLAIBORNE COUNTY HAD WEAKENED HOWEVER THIS NEW STORM HAD RAPIDLY 
DEVELOPED NEAR PORT GIBSON...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PATTISON...7 MILES SOUTHWEST OF HERMANVILLE AND 7 MILES NORTHWEST
  OF PEYTON BY 445 PM CDT...

LAT...LON 3210 9079 3190 9117 3179 9073 3204 9073

$$
000 
WWUS54 KJAN 112149
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT WED JUL 11 2007

MSC021-112157-
/O.EXP.KJAN.SV.W.0328.000000T0000Z-070711T2145Z/
CLAIBORNE MS-
447 PM CDT WED JUL 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE COUNTY EXPIRED AT
445 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
AS IT PASSED JUST SOUTHWEST OF PATTISON AT 445 PM. EVEN THOUGH THE 
STORM SHOULD BE BELOW SEVERE LIMITS AND THE WARNING HAS EXPIRED...
THIS STORM CONTINUED MOVING SOUTHEAST AT 20 MPH AND WILL PRODUCE 
FREQUENT DEADLY LIGHTNING STRIKES...GUSTY WINDS TO 40 MPH AND BRIEF 
TORRENTIAL RAINS UP TO ONE INCH IN 30 MINUTES THROUGH 5 PM. 

LAT...LON 3210 9079 3190 9117 3179 9073 3204 9073

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:07 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 11, 3:07 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT WED JUL 11 2007

.DISCUSSION...ANALYSIS THIS AFTERNOON SHOWS THAT THE SHORTWAVE HAS
MOVED THROUGH THE CWFA INTO ALABAMA.  THE ASSOCIATED BOUNDARY HAS
NOT QUITE MADE IT TO THE CWFA YET AS IT IS LAGGING BEHIND AND SITS
TO OUR NORTHWEST NEAR THE ARKLATEX.  IT SHOULD MOVE THROUGH AND THE
CWFA THIS TONIGHT. THE BOUNDARY IS EXPECTED TO STALL FROM THE
WESTERN HALF OF THE CWFA TO THE EXTREME SOUTH AND UP TO THE EAST
COAST FOR TOMORROW. THE LINE OF SHOWERS AND THUNDERSTORMS FROM THIS
MORNING HAS MOVED THROUGH THE ENTIRE CWFA...LEAVING ISOLATED
ACTIVITY OVER AREAS ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR
FOR THE REMAINDER OF THE AFTERNOON. EXPECT THESE TO DIE QUICKLY THIS
EVENING.  THE MOISTURE AXIS HAS MOVED OUT OF THE CWFA WIT 850 MB
THETA-E AIR FALLING TO AROUND 336K.  CLOUD COVER WILL CONTINUE TO
SLOWLY DECREASE ACROSS THE CWFA FROM THE NORTHWEST TO THE SOUTHEAST
TO LEAVE CLEAR SKIED ACROSS THE CWFA TONIGHT.

AS MENTIONED EARLIER...THE BOUNDARY WILL BE AFFECTING MAINLY THE
WESTERN HALF OF THE CWFA...OR AREAS MAINLY WEST OF THE INTERSTATE 55
CORRIDOR...TOMORROW WITH ITS POSITION.  THE BEST MOISTURE WILL BE
OVER THE WESTERN HALF WITH PWATS RANGING FROM ONLY AROUND 1.3 INCHES
IN THE EAST AND NORTHEAST TO AROUND 2.0 INCHES WEST OF THE
MISSISSIPPI RIVER AND SOUTH OF THE HIGHWAY 84 CORRIDOR. SINCE
INSTABILITY AND MOISTURE WILL BE LIMITED OVER THE NORTHEAST FOR
THURSDAY...DO NOT EXPECTED MORE THAN A SOME ISOLATED AFTERNOON
ACTIVITY.  HOWEVER...THE WESTERN HALF OF THE AREA WILL BE KINDA
ACTIVE.  WILL GO AHEAD AND CONTINUE MENTION OF STRONG TO SEVERE
STORMS IN THE AFTERNOON HWO.  THE AREA WILL CONTINUE TO SEE DECENT
FLOW...WITH 25-35 KT WINDS AT 500MB EXPECTED THURSDAY AFTERNOON.
THE AREA WILL SEE DECENT LAPSE RATES WITH 500MB TEMPS AROUND -7 TO
-8 C OVER THE WESTERN HALF OF THE CWFA...AND HIGHS IN THE LOWER 90S
WITH 850MB TEMPS AROUND 18-19 C.  LIFTED INDICES LOOK TO BE AROUND
-6 TO -8 OVER THIS HALF OF THE AREA AS WELL.  SO SEE NO PROBLEM
GETTING STRONG TO SEVERE STORMS OVER THE CWFA WITH ANOTHER DAY OF
STRONG WINDS BEING THE MAIN CONCERN.

BY THURSDAY NIGHT THE AREA WILL SEE ANOTHER SHORTWAVE BEGIN TO
APPROACH THE CWFA...AND BRINGING WITH IT ANOTHER BOUNDARY FROM THE
NORTH.  THEREFORE THE BULK OF THE ACTIVITY FOR THURSDAY NIGHT SHOULD
TRANSITION TO BE MORE OVER THE NORTHERN...AND ESPECIALLY
NORTHWESTERN...PART OF THE CWFA.  MOST OF THIS WILL BE CONFINED TO
AREAS NORTH OF THE HIGHWAY 82 CORRIDOR BY THE OVERNIGHT HOURS AS THE
BEST LIFT AND MOISTURE WILL THEN BE LOCATED OVER THIS REGION.  THE
LOSS OF DAYTIME HEATING SHOULD KEEP AREAS SOUTH OF THE INTERSTATE 20
CORRIDOR QUIET.

OVERALL MAV GUI TEMPERATURES LOOKED RATHER REASONABLE.  MADE A FEW
ADJUSTMENTS FOR SOME SELECTED SITES.  THE BIGGEST CHANGE WAS MADE
OVER THE NORTH FOR LOWS TONIGHT WHERE IT LOOKED LIKE GUI WAS
OVERDOING DROPPING TEMPERATURES.  SO I STUCK CLOSER TO ENSEMBLES FOR
THIS AREA.  ELSEWHERE...VERY FEW CHANGES WERE NEEDED. /14/

FRIDAY THROUGH WEDNESDAY...LOOKING AT THE LONG TERM IT APPEARS THAT
OUR WET PATTERN WILL CONTINUE AS A SERIES OF UPPER LEVEL DISTURBANCES
PUSHES INTO THE REGION IN NORTHWEST FLOW ALOFT. THE UPPER LEVEL
DISTURBANCES WILL BE ACCOMPANIES BY SEVERAL WEAK BOUNDARIES. LONG
RANGE MODELS AND ENSEMBLES HAVE COME AROUND TO THE GENERAL TIMING OF
THE DISTURBANCES AND THE ASSOCIATED SURFACE BOUNDARIES. MODELS SEEM
TO SHOW A RATHER WET PATTERN THROUGH THIS WEEKEND.

ON FRIDAY A WEAK SURFACE FRONT WILL PUSH SOUTH ACROSS THE
REGION...WHICH WILL BE AIDED BY SEVERAL UPPER LEVEL DISTURBANCES.
FRIDAY AND SATURDAY WILL SEEM TO BE THE MOST ACTIVE...SO WILL KEEP
THE BEST POPS FOR THIS PERIOD. CHECKING SOME INDICES FOR THIS
PERIOD...PRECIPITABLE WATER WILL BE JUST OVER 2 INCHES...K-INDEX OF
AROUND 40...850 DEWPOINTS IN THE MID TEENS...LIFTED INDEXES -6 TO
-8C...850 WINDS AND 500 MB WINDS WILL BE 25 TO 35 KNOTS.  A SURFACE
WAVE WILL MOVE ALONG THE FRONT BOUNDARY...WHICH WILL PROVIDE THE
FOCUS FOR LOCALLY HEAVY RAINS. THERE WILL ALSO BE THE POSSIBILITY
FOR SOME ISOLATED SEVERE WEATHER WITH THIS INSTABILITY AND LOW TO
MID LEVEL FLOW.

THE GFS WAS STILL A LITTLE FASTER THAN THE NAM IN MOVING THE SHORT
WAVES/SURFACE WAVES THROUGH THE REGION. THE DISTURBANCES WILL MOVE
EAST OF THE REGION BY SUNDAY EVENING. A WEAK UPPER TROUGH WILL CONTINUE
OVER THE REGION ON SUNDAY EVENING.  FOR EARLY NEXT WEEK THE MODELS
SHOWS THE UPPER TROUGH BREAKING DOWN AS THE UPPER RIDGE STRENGTHENS
FROM THE EAST. WE WILL HAVE GOOD SOUTHERLY FLOW OFF THE GULF. THERE
WILL BE ENOUGH PRECIPITABLE WATER TO WARRANT SCATTERED POPS. THE
POPS WILL BECOME MORE ISOLATED AS WE VENTURE INTO THE LATER PART OF THE
WORK WEEK AS THE UPPER RIDGE STRENGTHENS.

SO WITH THAT SAID WILL GO WITH CHANCE OF RAIN THROUGH THE ENTIRE
PERIOD. WILL KEEP THE BEST CHANCES OF  RAIN FOR FRIDAY AND SATURDAY.
CURRENT MODEL HIGHS LOOKED TO BE PRETTY GOOD...WITH NUMBERS RANGING
FROM MAINLY THE UPPER 80S TO LOWER 90S. MADE ONLY SLIGHT ADJUSTMENTS
TO THE GUIDANCE. ALSO MADE SOME SLIGHT ADJUSTMENTS TO SKY GRIDS.
SOME OF THE GRIDS LOOKED A LITTLE TOO HIGH DURING THE DAYS.
GUIDANCE LOOKED A LITTLE BETTER ON THIS ROUND OF
FORECASTS...CONSIDERING THE AMOUNT OF LOW LEVEL MOISTURE IN PLACE.
LOWS WILL GENERALLY BE IN THE UPPER 60S TO LOWER 70S./17/

&&

.AVIATION...VFR CONDITIONS HAVE NEARLY RETURNED ACROSS THE ARKLAMISS
REGION THIS AFTERNOON WITH LIFTING CEILINGS.  ISOLATED SHOWERS AND
THUNDERSTORMS WILL CONTINUE FOR AREAS SOUTH OF THE INTERSTATE 20
CORRIDOR THIS AFTERNOON.  THE MAIN SITE AFFECTED WILL BE HBG...AND
EFFECTS SHOULD BE BRIEF.  THIS ACTIVITY WILL BEGIN TO DIE DOWN BY
AROUND SUNSET. OVERNIGHT...EXPECT THE AREA TO SEE MAINLY CLEAR
SKIES.  HOWEVER MANY SITES WILL SEE PATCHY FOG LOWER FLIGHT
CATEGORIES TO MVFR...WITH BRIEF PERIODS OF IFR NOT OUT OF THE
QUESTION.  THIS WILL MAINLY BE BETWEEN THE HOURS OF 09-14Z.  AFTER
SUNRISE...FOG AND CEILINGS WILL BEGIN TO LIFT.  THE LATE MORNING TO
EARLY AFTERNOON ON THURSDAY WILL BRING MORE SHOWERS AND
THUNDERSTORMS...ESPECIALLY OVER AREAS WEST OF THE INTERSTATE 55
CORRIDOR. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  94  71  91 /   4  25  19  46
MERIDIAN      68  93  69  91 /   4  16  17  61
VICKSBURG     71  94  72  91 /   4  36  21  33
HATTIESBURG   72  94  71  93 /  17  25  17  48
NATCHEZ       72  94  72  92 /  16  34  22  24
GREENVILLE    68  93  72  88 /   4  35  35  50
GREENWOOD     68  92  72  89 /   4  28  31  57

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: 14
LONG TERM: 17
Hazardous weather outlook, Jul 11, 2:41 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT WED JUL 11 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
241 PM CDT WED JUL 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AFTERNOON
AND EVENING...MAINLY FOR AREAS ALONG AND WEST OF A LINE FROM
GREENWOOD TO JACKSON TO HATTIESBURG. A WEAK FRONT WILL BE STALLED
OVER THIS PORTION OF THE FORECAST AREA DURING THE DAY THURSDAY. THIS
AREA WILL HAVE AN ABUNDANCE OF MOISTURE AS WELL. AS DAYTIME HEATING
ALLOWS TEMPERATURES TO REACH THE LOWER TO MIDDLE 90S...THE ATMOSPHERE
WILL BECOME QUITE UNSTABLE. THESE FEATURES COMBINED WILL ALLOW
ISOLATED SEVERE STORMS TO DEVELOP WITH DAMAGING WINDS AND HAIL BEING
THE MAIN CONCERN.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

ISOLATED SEVERE STORMS WILL BE POSSIBLE FRIDAY AND SATURDAY FOR THE
ENTIRE REGION. A WEAK FRONT WILL BE SETTLED ACROSS THE REGION DURING
THE PERIOD. A SERIES OF WEAK DISTURBANCES...AN AREA OF SURFACE LOW
PRESSURE AND THE FRONTAL BOUNDARY WILL PROVIDE THE FOCUS FOR THE
THUNDERSTORM ACTIVITY. AS THE UPPER LEVEL DISTURBANCES MOVES ACROSS
THE REGION THE UPPER LEVEL WINDS WILL INCREASE. THERE WILL BE PLENTY
OF LOW LEVEL MOISTURE AS DAYTIME HEATING REACHES THE UPPER 80S TO
LOWER 90S. THE ATMOSPHERE WILL BECOME QUITE UNSTABLE FOR BOTH DAYS.
THE PRIMARY CONCERNS WITH THESE STORMS WILL BE DAMAGING
WINDS...LOCALLY HEAVY RAINFALL AND HAIL.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED ON FRIDAY AND SATURDAY.
OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14/17

In the hours before

Special weather statement, Jul 11, 2:57 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT WED JUL 11 2007

MSZ055-112040-
SIMPSON MS-
257 PM CDT WED JUL 11 2007

...STRONG THUNDERSTORM OVER NORTHERN SIMPSON COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF HARRISVILLE AT
257 PM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SIMPSON COUNTY...INCLUDING THE CITIES OF MENDENHALL AND
PINOLA...SHOULD MONITOR THIS STORM CLOSELY.

CAW
Special weather statement, Jul 11, 3:36 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CDT WED JUL 11 2007

MSZ057-112120-
JASPER MS-
336 PM CDT WED JUL 11 2007

...STRONG THUNDESTORM OVER SOUTH CENTRAL JASPER COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 7 MILES WEST OF HEIDELBERG AT 336 PM
CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

19
Special weather statement, Jul 11, 3:53 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT WED JUL 11 2007

LAZ025-112140-
TENSAS LA-
353 PM CDT WED JUL 11 2007

...STRONG THUNDERSTORM LOCATED OVER TENSAS PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF LAKE BRUIN AT 353
PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.

CAW

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.